MathSciNet Relay Station
MathSciNet bibliographic data
MR857944 (88i:41010) 41A10 (26A51 41A25)
Leviatan, D. Pointwise estimates for convex polynomial approximation. Proc. Amer. Math. Soc. 98 (1986), no. 3, 471–474.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement